On a problem of nonoverlapping domains

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We solve the problem of finding the range E of some functional on the class of pairs of functions univalent in the system of the disk and the interior of the disk for the arbitrary parameters characterizing the functional. We prove that E is connected and bounded. Using the method of internal variations and the parametric method, we find the equation of the boundary of E. The obtained results extend Lebedev's study [1].

Original languageEnglish
Pages (from-to)1119-1127
Number of pages9
JournalSiberian Mathematical Journal
Volume53
Issue number6
DOIs
Publication statusPublished - 1 Dec 2012

Fingerprint

Univalent Functions
Interior
Internal
Arbitrary
Range of data
Class

Keywords

  • elliptic integrals
  • functional
  • method of internal variations
  • nonoverlapping domains
  • parametric method
  • range

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On a problem of nonoverlapping domains. / Pchelintsev, V. A.

In: Siberian Mathematical Journal, Vol. 53, No. 6, 01.12.2012, p. 1119-1127.

Research output: Contribution to journalArticle

@article{55ec6906abb34de991325d0c760a9ac0,
title = "On a problem of nonoverlapping domains",
abstract = "We solve the problem of finding the range E of some functional on the class of pairs of functions univalent in the system of the disk and the interior of the disk for the arbitrary parameters characterizing the functional. We prove that E is connected and bounded. Using the method of internal variations and the parametric method, we find the equation of the boundary of E. The obtained results extend Lebedev's study [1].",
keywords = "elliptic integrals, functional, method of internal variations, nonoverlapping domains, parametric method, range",
author = "Pchelintsev, {V. A.}",
year = "2012",
month = "12",
day = "1",
doi = "10.1134/S003744661206016X",
language = "English",
volume = "53",
pages = "1119--1127",
journal = "Siberian Mathematical Journal",
issn = "0037-4466",
publisher = "Springer New York",
number = "6",

}

TY - JOUR

T1 - On a problem of nonoverlapping domains

AU - Pchelintsev, V. A.

PY - 2012/12/1

Y1 - 2012/12/1

N2 - We solve the problem of finding the range E of some functional on the class of pairs of functions univalent in the system of the disk and the interior of the disk for the arbitrary parameters characterizing the functional. We prove that E is connected and bounded. Using the method of internal variations and the parametric method, we find the equation of the boundary of E. The obtained results extend Lebedev's study [1].

AB - We solve the problem of finding the range E of some functional on the class of pairs of functions univalent in the system of the disk and the interior of the disk for the arbitrary parameters characterizing the functional. We prove that E is connected and bounded. Using the method of internal variations and the parametric method, we find the equation of the boundary of E. The obtained results extend Lebedev's study [1].

KW - elliptic integrals

KW - functional

KW - method of internal variations

KW - nonoverlapping domains

KW - parametric method

KW - range

UR - http://www.scopus.com/inward/record.url?scp=84871704598&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84871704598&partnerID=8YFLogxK

U2 - 10.1134/S003744661206016X

DO - 10.1134/S003744661206016X

M3 - Article

VL - 53

SP - 1119

EP - 1127

JO - Siberian Mathematical Journal

JF - Siberian Mathematical Journal

SN - 0037-4466

IS - 6

ER -